MathSciNet Relay Station
MathSciNet bibliographic data
MR956600 (90e:57066) 57S17 (20J05)
Assadi, Amir H. Varieties in finite transformation groups. Bull. Amer. Math. Soc. (N.S.) 19 (1988), no. 2, 459–463.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement